MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician performed a left m1 mechanical thrombectomy with zoom 7x, a third-party guidewire and access catheter using dual aspiration.During removal of the zoom 7x through the rhv, the distal portion of the zoom 7x catheter became stuck and separated.The physician removed the rhv to retrieve the distal segment of the zoom 7x.No further intervention was required, as the procedure was successfully completed in a single pass.There was no patient sequelea.
 
Additional Manufacturer Narrative
The distal segment of the zoom 7x catheter shaft was not returned for investigation.The zoom 7x proximal segment was returned and device investigation confirmed shaft breakage and suggested that an axial force was applied during the procedure resulting in separation of the distal segment.Kink damage was observed on the proximal end of the returned device.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.Without return of the rhv (unknown make/model), the exact root cause for the shaft break could not be determined from the device investigation.Limited case information indicated that the zoom 7x had become stuck in the rhv during removal resulting in the catheter break.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23009899
Report Number3014590708-2025-00020
Device Sequence Number16077937
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)260623(10)F2516701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2516701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE 24; BALLAST SHEATH; ZOOM DUOPORT; ZOOM PODS
Patient SexUnknown